# SDR 2024FA0000232

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Aircraft: N651C
- Make and model: Snias AS350B3
- Aircraft serial: 8868
- Aircraft time: 1,721 hours, 1,904 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: SLANT2224DPVH201
- Part serial: 353237C1
- Condition: Detached
- Location: Downlink
- Part time: 236 hours, 214 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED AT HOME STATION AND UPON A POST-FLIGHT INSPECTION FOUND THAT THE LEFT HAND REAR DOWNLINK ANTENNA POLE SECTION WAS MISSING--DETACHED FROM THE ANTENNA'S BASE. DEPARTURE OF THE ANTENNA POLE HAPPEN SOMETIME DURING THE AIRCRAFT'S 6.8 HOUR FLIGHT.  MANUFACTURING OF THE ANTENNA POLE IS ATTACHED TO THE BASE WITH SOME KIND OF GLUE AND IS CLEARLY THE WEAK POINT OF THE ASSEMBLY.  RESEARCH INTO THIS AIRCRAFT AND OTHER OPERATOR SAME MODEL TYPES FOUND THAT THIS INCIDENT IS THE SIXTH SIMILAR HAPPENING.
